# SDR CA001024018

- Difficulty date: September 30, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN OPERATING THE PILOT/CO-PILOT STAB TRIM SWITCHES, THE STAB TRIM CHANNEL NR 1 INOP MESSAGE APPEARS.REPLACED THE HSTA AND MCU. SERIAL NUMBERS NOT AVAILABLE AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
